# SDR QXEA2014042900356

- Difficulty date: April 22, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 16,716 hours, 17,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 258
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE DAMAGE ON LT FUSELAGE SKIN ON STR 27P 1" AFT OF X258.50.  REMOVED RIVET ON LT FUSELAGE SKIN AT STR27P, FS.258.50 IAW SRM 53-00-00, PGS 101-102. INCREASED RIVET HOLE SIZE FROM 5/32 (.159) TO 3/16 (.193) IAW SRM 53-00-00, PAR 7A, 7B. C/W ET INSP ON REWORKED AREA REF NDTM, PT1 51-00-06.  NO DEFECTS NOTED. INSTALLED RIVET AT STA X258.50 ON STR 27P REF: SRM 51-42-05, REPAIR-01 AND SRM 53-00-00 ALLOW DAMAGE-01.
